MAUDE Adverse Event Report: ENDOLOGIX AFX; LIMB STENT GRAFT

ENDOLOGIX AFX; LIMB STENT GRAFT
Model Number I20-13/C88F SA
Medical Device Problem Codes Migration or Expulsion of Device (1395); Off-Label Use (1494)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and two (2) limb stent grafts to treat an abdominal aortic aneurysm (aaa).Approximately two (2) years post initial procedure, a limb migration in the right iliac was identified.An intervention has been scheduled and further information is available at is time.As of the date of this report, there have been no additional patient sequelae reported.
 
Event or Problem Description
Additional information: the scheduled intervention has been cancelled.As of date there has been no intervention reported.At the completion of the clinical assessment, a type 3a endoleak between the bifurcated stent graft and the right limb extension was identified that was not previously reported.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to support the following events of a type 3a endoleak between the bifurcated stent graft and the right limb extension and migration of the right limb.This event is most likely user related due to the off label iliac anatomy.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.
 
Event or Problem Description
Additional information was received.A successful secondary endovascular procedure was completed.The physician elected to implant two (2) ovation ix extenders into the right iliac artery to treat this patient.The patient was reported as healthy.
 
Additional Manufacturer Narrative
Additional information received.A successful secondary endovascular procedure was confirm thru medical records.The physician elected to implant two (2) ovation ix extenders into the right iliac artery to treat this patient.The patient was reported as healthy.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8265465
Report Number2031527-2019-00053
Device Sequence Number19221124
Product Code MIH
UDI-Device Identifier00818009011459
UDI-Public(01)00818009011459(17)190524
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2019
Device Model NumberI20-13/C88F SA
Device Lot Number1298068-027
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/22/2018
Supplement Date Received by Manufacturer03/19/2019
05/07/2019
Initial Report FDA Received Date01/21/2019
Supplement Report FDA Received Date03/27/2019
06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0009-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIFURCATED STENT GRAFT, LOT 1594920006; LIMB STENT GRAFT, LOT 1492092017; BIFURCATED STENT GRAFT, LOT 1594920006; LIMB STENT GRAFT, LOT 1492092017
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age77 YR